# SDR CALA2022040800922

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737-800
- Aircraft serial: 34000
- Aircraft time: 50,782 hours, 18,243 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Control Valve
- Part number: 65C268692
- Condition: Leaking
- Location: Slat System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLATS 4 AND 5 FAILED TO RETRACT CAUSING SUBSEQUENT FLAP BYPASS VALVE ACTIVATION AND AIR RETURN.  DFD DATA SHOWS THAT THEY NEVER MADE IT BACK TO THE MID EXTEND POSITION MET THE CREW AFTER AIR RETURN. THEY SHOWED ME THAT ALL LEADING EDGE DEVICES DID NOT RETRACT.SUSPECT THE RETRACT FUSE TRIPPED. SUGGEST WE FOLLOW FIM TASK 27-81-00-810-812. LEADING EDGE LOCKOUT PROBLEM. ACCOMPLISHED FIM 27-81 TASK 812 FAILED AUTOSLAT VALVE LEAK DOWN CHECK, ABOVE 40CC LEAKAGE RATE, REPLACED AUTOSLAT CONTROL VALVE REF 27-83-21-400-801 ACCOMPLISHED AUTOSLAT SYSTEM FUNCTIONAL CHECK REF 27-83-00-710-801 OPS CHECK GOOD NO LEAKS NOTED. ROTABLE PARTS CHANGE WAS INDICATED
